Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Splitting the spectral flow and the $\mathrm{SU}(3)$ Casson invariant for spliced sums

Hans U Boden and Benjamin Himpel

Algebraic & Geometric Topology 9 (2009) 865–902
Bibliography
1 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry. I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
2 H U Boden, C M Herald, The SU(3) Casson invariant for 3–manifolds split along a 2–sphere or a 2–torus, from: "Proceedings of the 1999 Georgia Topology Conference (Athens, GA)", Topology Appl. 124 (2002) 187 MR1936206
3 H U Boden, C M Herald, P A Kirk, An integer valued SU(3) Casson invariant, Math. Res. Lett. 8 (2001) 589 MR1879803
4 H U Boden, C M Herald, P A Kirk, The integer valued SU(3) Casson invariant for Brieskorn spheres, J. Differential Geom. 71 (2005) 23 MR2191768
5 H U Boden, C M Herald, P A Kirk, E P Klassen, Gauge theoretic invariants of Dehn surgeries on knots, Geom. Topol. 5 (2001) 143 MR1825661
6 S Boyer, A Nicas, Varieties of group representations and Casson’s invariant for rational homology 3–spheres, Trans. Amer. Math. Soc. 322 (1990) 507 MR972701
7 S E Cappell, R Lee, E Y Miller, On the Maslov index, Comm. Pure Appl. Math. 47 (1994) 121 MR1263126
8 M Daniel, An extension of a theorem of Nicolaescu on spectral flow and the Maslov index, Proc. Amer. Math. Soc. 128 (2000) 611 MR1622789
9 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, , Oxford Science Publ., The Clarendon Press, Oxford University Press (1990) MR1079726
10 S Fukuhara, N Maruyama, A sum formula for Casson’s λ–invariant, Tokyo J. Math. 11 (1988) 281 MR976563
11 B Himpel, A splitting formula for the spectral flow of the odd signature operator on 3–manifolds coupled to a path of SU(2) connections, Geom. Topol. 9 (2005) 2261 MR2209372
12 P A Kirk, M Lesch, The η–invariant, Maslov index, and spectral flow for Dirac-type operators on manifolds with boundary, Forum Math. 16 (2004) 553 MR2044028
13 E P Klassen, Representations of knot groups in SU(2), Trans. Amer. Math. Soc. 326 (1991) 795 MR1008696
14 L I Nicolaescu, The Maslov index, the spectral flow, and decompositions of manifolds, Duke Math. J. 80 (1995) 485 MR1369400
15 N Saveliev, Invariants for homology 3–spheres, 140, Springer (2002) MR1941324
16 C H Taubes, Casson’s invariant and gauge theory, J. Differential Geom. 31 (1990) 547 MR1037415